The Annals of Mathematical Statistics

Correction Notes: Correction to "Limit Distributions in the Theory of Counters"

G. Sankaranarayanan

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 33, Number 4 (1962), 1466.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704381

Digital Object Identifier
doi:10.1214/aoms/1177704381

Mathematical Reviews number (MathSciNet)
MR141146

JSTOR
links.jstor.org

Citation

Sankaranarayanan, G. Correction Notes: Correction to "Limit Distributions in the Theory of Counters". Ann. Math. Statist. 33 (1962), no. 4, 1466. doi:10.1214/aoms/1177704381. https://projecteuclid.org/euclid.aoms/1177704381


Export citation

See also

  • Original Paper: G. Sankaranarayanan. Limit Distributions in the Theory of Counters. Ann. Math. Statist., Volume 32, Number 4 (1961), 1271--1285.